Mallow's Type Bounded Influence Regression Quantile for Linear Regression Model and Simultaneous Equations Model

Lin-Ann Chen, Peter Thompson, HUNG-CHANG CHUANG

Research output: Contribution to journalArticlepeer-review

Abstract

We present asymptotic distributions of the Mallow0
s type bounded-influence
regression quantile for the linear regression model and also the simultaneous equations model.
Monte Carlo simulation comparing mean squared errors shows that the bounded-influence one is
more efficient than the unbounded-influence one (Koenker and Bassett (1978)) when gross errors
occur in the independent-variables-space. Analysis of examples involving real data have also been
provided.
Original languageEnglish
Pages (from-to)217–232
Number of pages16
JournalSankhya: The Indian Journal of Statistics
Volume62
StatePublished - 2000

Fingerprint Dive into the research topics of 'Mallow's Type Bounded Influence Regression Quantile for Linear Regression Model and Simultaneous Equations Model'. Together they form a unique fingerprint.

Cite this